# SDR LR7A00193

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HB5330, FOUND FS 836 FRAME WEB CRACKING THRU FASTENER HOLES ON SKIN ATTACH FLANGE AT WL 200 - 220, LBL 68.  REPAIRED IAW SRM SMP 583-51-140-17.
